# SDR USAA2014102200003

- Difficulty date: October 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 48,422 hours, 20,050 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE, ENG OFF, CREW SWITCHED APU BLEED ON.  PACK SUPPLIED AIR WHICH SMELLED LIKE PAINT THINNER.  ACCOMPLISHED JOB CARD 26L00021001 TROUBLE SHOT CABIN AIR QUALITY.  SUSPECT ODOR TO BE FUEL RELATED AT ENG SHUTDOWN.  ACCOMPLISHED JOB CARD 26L00021003 V2500 CABIN ODOR TROUBLE SHOT.  DETERMINED TO BE NORMAL CONDITION IAW TABLE 2 STEP 2. NO FURTHER ACTION REQUIRED.  NO 30 DAY HISTORY.  ACFT OK FOR CONTINUED SERVICE.
